# SDR 98ZZZX2359

- Difficulty date: June 19, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6977B
- Make and model: Cessna T210M
- Aircraft serial: 21062862
- System (JASC): 2821 · Aircraft Fuel Filter/Strainer
- Part: Plunger
- Part number: 07560106
- Condition: Worn
- Location: Fuel Strainer
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL STRAINER DRAIN PLUNGER NIPPLE LEAKING FASTER THAN BEFORE.  SUBMITTER SUGGESTED CHANGING FUEL OR RUBBER ON PLUNGER.
